# SDR SWIA2024112701301

- Difficulty date: October 4, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 49,508 hours, 33,367 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 601R350605
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR HANDLE HOUSING HAS NUMEROUS GOUGES     (C-CHECK RO 11/26/2024)    AFT CARGO DOOR HANDLE HOUSING IS OUT OF LIMITS PER REO 670-52-31-031 REV -B DATE 2016-12-07. REMOVED AND INSTALLED 1EA NEW AFT CARGO DOOR HANDLE HOUSING PER CRJ700SRM 51-42-21-001-001-A01 AND DWG 601R35027 REV AY. OPS TEST GOOD. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION FOR DETAILS.
